Help ATS with a contribution via PayPal:
learn more

Some info on Prozak please?

page: 1
0

log in

join

posted on Dec, 6 2004 @ 01:55 AM
link   
I would like to ask for some info on prozak, i have heard of certain drugs causing suicidal behavioure and wanted to ask if prozak was one. I was put on prozak (3 days ago, 10mg a day very small does) fo my temper in hopes it would level out my mood, so for my own info i would like to know the signs to look for ect.

Thanks alot (and my 10g will be boosted in about a week to 20 i think)




posted on Dec, 6 2004 @ 01:59 AM
link   

Originally posted by zi2525
I would like to ask for some info on prozak, i have heard of certain drugs causing suicidal behavioure and wanted to ask if prozak was one. I was put on prozak (3 days ago, 10mg a day very small does) fo my temper in hopes it would level out my mood, so for my own info i would like to know the signs to look for ect.

Thanks alot (and my 10g will be boosted in about a week to 20 i think)


Well for one thing How old are you? Because the thing I have heard is that only adolescents taking Prozak have suicidal behavior. I was on the stupid drug, and I hated it. I was on Ritalin as well, so not only did I not feel any emotions, my judgment was impaired when interacting with people(ie I started to fail to pick up on visual cues)

This link should help ya out on some of the more technical stuff

en.wikipedia.org...

[edit on 6-12-2004 by sardion2000]



posted on Dec, 6 2004 @ 02:04 AM
link   

Originally posted by sardion2000

Originally posted by zi2525
I would like to ask for some info on prozak, i have heard of certain drugs causing suicidal behavioure and wanted to ask if prozak was one. I was put on prozak (3 days ago, 10mg a day very small does) fo my temper in hopes it would level out my mood, so for my own info i would like to know the signs to look for ect.

Thanks alot (and my 10g will be boosted in about a week to 20 i think)


Well for one thing How old are you? Because the thing I have heard is that only adolescents taking Prozak have suicidal behavior. I was on the goddam drug, and I hated it. I was on Ritalin as well, so not only did I not feel any emotions, my judgment was impaired when interacting with people(ie I started to fail to pick up on visual cues)

This link should help ya out on some of the more technical stuff

en.wikipedia.org...


Sorry i forgot to put my age, i am 16



posted on Dec, 6 2004 @ 02:04 AM
link   
I regret not having any information for you, but have a suggestion. Have you ever tried tai chi? Try to channel that negative energy into something postitive. When I get angry, I like to write.



posted on Dec, 6 2004 @ 02:08 AM
link   

Originally posted by zi2525

Sorry i forgot to put my age, i am 16


Hmm, I think you should get a second opinion on wether it's safe to be on these drugs or not. If it were my son or daughter, I would't give them an unsafe drug like Prozac.(unsafe for Teens and younger I think.) But definately get another Psychiatrist's opinion, cuz this is your brain your tinkerin with. Better SAFE then SORRY IMHO!



posted on Dec, 6 2004 @ 02:12 AM
link   
Well, the human brain is not fully developed until the age of twenty-four, I believe. Mind altering drugs are the last things you should be putting into your body. Be safe.



posted on Dec, 6 2004 @ 02:30 AM
link   

Originally posted by Mephorium
Well, the human brain is not fully developed until the age of twenty-four, I believe. Mind altering drugs are the last things you should be putting into your body. Be safe.


Actually the Brain isn't fully developed until the ages between 23-29. Some people are slow learners, literally.



posted on Dec, 6 2004 @ 02:33 AM
link   
Hi, zi2525. Sorry you are having troubles. My advice is to find a doctor who will work with you and monitor your progress very aggressively to establish the dose you need for best results.

Herer are some resources I dug up from ATS. Antidepressant Prozac

But this thread stands out: Anti-depressants... your own experiences...

...and from the web. Google Results for: Prozac Antidepressant

Best of luck. Let us know how it goes.



posted on Dec, 6 2004 @ 02:33 AM
link   
Up to twenty-nine years of age? Damn. Is that caused by the people themselves, or is it genetic?



posted on Dec, 6 2004 @ 09:23 PM
link   

Originally posted by Mephorium
Up to twenty-nine years of age? Damn. Is that caused by the people themselves, or is it genetic?


Well Einstien was said to have been a slow learner due to the fact that he had Aspergers Syndrome. I believe he hit his peak at 27-28 shortly before he published his first paper. I believe that people who abuse their minds never grow to their full potential but that is just my humble opinion. So I guess the answer is probably genetic with a good dose of upbringing and the environment where the person grew up in.



posted on Dec, 6 2004 @ 09:32 PM
link   
As an adult in my 30s I took prozac briefly with no ill effects.

I would urge you to follow-up on this drug as many have suggested.

Another possible concern:
Antidepressants May Affect Bone Growth



posted on Dec, 6 2004 @ 09:41 PM
link   
Have friends on mood altering drugs around your age.... it actaully made their problems worse for about 2 months...then everything got better.....it seems a quite common occurance...



posted on Dec, 6 2004 @ 10:53 PM
link   
I was on prozak for about two months. Starting off at 10mg then moving to 20mg a day. I found that they were useless and was not helping me make any progress.
I've been on many Anti-depressants, Celexa, Paxil, Effexor XR, Zoloft and last and certainly least, prozak.

Two weeks ago I decided to stop taking them because I felt my body was being pumped with drugs and I was getting no positive effects. Seemed unhealthly to me.

If you do not see any improvement on Prozak, I would suggest Zoloft or Paxil. But stay away from Effexor, very bad withdrawals.



posted on Dec, 7 2004 @ 09:01 PM
link   
Prozac is in the SSRI antidepressant drug category.
Every patient reacts differently to medications, so take it
at the same time every day, try not to miss a dose, and realize
it may take up to 4 weeks before you begin noticing a difference.

Report any adverse effects to your doctor immediately.
Expect some sleeplessness and diarreah at first for about
1-2 weeks. Some people gain 5-so pounds on Prozac and others
may gain 5-so pounds.

There are many different antidepressants so your doctor may
have to try several before you find the best one for you.

If you miss a dose, don't double up. Avoid consuming any
alcohol and be careful driving as your body adjusts to the
medication.

I was on Prozac on and off for about 2 years for PMS and it
helped tremendously. Give it a chance, and I hope it works for
you.



posted on Dec, 7 2004 @ 09:06 PM
link   
I took 1 months worth once and it had no adverse effects on me. I did take on a part time job killing chickens for Kentucky Fried Chicken (KFC) during that time and it left me e-x-t-r-e-m-e-l-y satistied......


and now i'm well...cant you tell?





new topics

top topics



 
0

log in

join